# SDR UALA2013032001696

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,440 hours, 6,678 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 163
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO DOES NOT TUNE, CHECKED GOOD ON GROUND.  CMC MESSAGE 23035,  HF-L COUPLER FAILED.  SATCOM OPS NORMAL.  REPLACED LT HF TRANSCEIVER AS PER MM.
